# SDR DALA2016070705161

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 64,265 hours, 45,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, ROWS 31-36 EMERGENCY LIGHTS FOUND FUSE F1 OF R5-212 INOPERATIVE.  REPLACED THE FUSE IAW BSWPM 20- CHECKED OK.
